# SDR EIA2005052

- Difficulty date: March 29, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D FLOORBEAM UPPER CHORD ONE FASTENER HOLE FOUND CRACKED AT BS 520 LBL 45 AFT FLANGE.  THE CRACK PORTION TRIMMED OFF AND NDT CONFIRMED CRACK FREE CONDITION, THE FLOORBEAM REPAIRED PER SB 747-53-2452 FIG 9.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 747-53-2452](https://openairdocs.org/service-documents/boeing/sb-747-53-2452.md). Cited as "SB 747-53-2452"
